# SDR CA150430005

- Difficulty date: April 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Gulstm 690
- Aircraft time: 6,450 hours
- Engine: Garrtt TPE3315251K
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 790332501
- Condition: Bypassing
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID LOSS FROM RESERVOIR BREATHER LINE. NR 2 ED PUMP FOUND TO BE BYPASSING THROUGH GARLOC SEAL. ED HYD PUMP REPLACED, CHECKED SERVICEABLE.
